Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Discontinuous integrals and generalized potential theory


Author: Alexander Weinstein
Journal: Trans. Amer. Math. Soc. 63 (1948), 342-354
MSC: Primary 33.0X
MathSciNet review: 0025023
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025023-X
Article copyright: © Copyright 1948 American Mathematical Society